Paper Title:
A New Type Algorithm for the Extended Complementarity Problem in Engineering Modeling
  Abstract

In this paper, we consider extended complementarity problem(ECP) in engineering modeling. To solve the problem, first, under the suitable conditions, we present an easily computable global error bound for the ECP, and then propose a new type algorithm to solve the ECP based on the error bound estimation. The global convergence is also established.

  Info
Periodical
Chapter
Chapter 2: Mechanical Engineering, Control Engineering and Materials Engineering
Edited by
Jun Hu and Qi Luo
Pages
620-625
DOI
10.4028/www.scientific.net/AMR.320.620
Citation
C. J. Yin, "A New Type Algorithm for the Extended Complementarity Problem in Engineering Modeling", Advanced Materials Research, Vol. 320, pp. 620-625, 2011
Online since
August 2011
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Lei Shi, Li Gao
Chapter 10: Innovative Structures: Technologies and Applications
Abstract:Logit model is among the most important model in SUE DTA study. A lot of work have been done based on Logit model. As the other very...
2605
Authors: Guang Hui Gu, Yong Fu Su
Chapter 2: Biology Technology and Materials
Abstract:Firstly, the concept of projective nonexpansive mappings is presented in this paper. The approximate solvability of a generalized system for...
792
Authors: Da Wei Sun, Jia Rui Liu
Chapter 6: Mechanical Engineering Design
Abstract:This paper studies the nontrivial positive solutions to a semilinear elliptic system with variable coefficients in the n dimensional Euclide...
678
Authors: Jun Hui Zhu, Chun Rui Cheng, Guang Pu Lou
Chapter 12: Computer Application, Mathematical Modeling and Analysis
Abstract:Finite element methods for the elliptic variational inequality of the second kind deduced from friction problems or nonlinear materials in...
2126
Authors: Da Wei Sun, Gao Sheng Zhu
Chapter 16: Applied and Computational Mechanics
Abstract:This paper studies the nontrivial positive solutions to a semilinear elliptic system in the n dimensional Euclide space. By constructing new...
4548